# SDR FDEA201010204123

- Difficulty date: October 20, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 31,835 hours, 10,221 cycles
- Engine: Pwa PW4152
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164020001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R IS CORRODED BETWEEN FR 18 AND FR 17 APPROX 3 SQ. INCH REMOVED CORROSION WITH 58 PERCENT MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM   53-10-16, PAGE 108, FIG 101.  R & R SEAT TRACK  3R BETWEEN FR 17 AND FR 18 IAW SRM 53-10-16, PAGE 108, FIG 101 AND SRM A310 51-40-21PG 9.
